# SDR CA150825003

- Difficulty date: August 20, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 22,090 hours
- Engine: Ge CF343B1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Shaft
- Part number: 601R93106405
- Condition: Broken
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLEX FLAP DRIVE FAILED ON THE OUTBD RT OTBD FLAP ACTUATOR .
